# SDR CA051128012

- Difficulty date: October 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 16,852 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Condition: Unserviceable
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

A RESISTANCE CHECK OF THE TRANSMITTER WAS CARRIED OUT. IT REVEALED AN OPEN CIRCUIT.  TX ORDERED AOG.  PREVIOUS LOG ENTRY REVEALED THIS TRANSMITTER WAS JUST INSTALLED AUG 30 05.
